# SDR GAIA01258OP

- Difficulty date: July 9, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100679
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT PHX, IT WAS DISCOVERED THAT THE L1 DOOR POSITION EMERGENCY EXIT LIGHT WAS INOPERATIVE.  REMOVED AND REPLACED THE L1 DOOR POSITION EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONALLY CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
